MathSciNet Relay Station
MathSciNet bibliographic data
MR2040647 05E15 (14C17 14M15)
Fehér, László M.; Rimányi, Richárd Schur and Schubert polynomials as Thom polynomials—cohomology of moduli spaces. Cent. Eur. J. Math. 1 (2003), no. 4, 418–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement